# SDR 2005FA0000397

- Difficulty date: February 25, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Aircraft: N421CT
- Make and model: Cessna 421B
- Aircraft serial: 421B0510
- Engine: Cont GTSIO520C
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: 082340063
- Condition: Cracked
- Location: Lt Tip Tank
- Part time: 6,881 hours
- Component: Tip Tank, Cessna
- Component part number: 509230017
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, FOUND AFT BULKHEAD OF THE LT WING TIP TANK ASSY.  CRACKED THROUGH FROM APPROXIMATE CENTER OF THE IB LIGHTENING HOLE HORIZONTALLY TO THE BULKHEAD IB EDGE.  CRACKED AREA IS ADJACENT TO AFT ATTACH POINT FOR THE TIP TANK ASSY.  AIRCRAFT HISTORY THIS AREA UNKNOWN; MAY HAVE POSSIBLY BEEN CAUSED BY PREVIOUS GROUND MISHANDLING OR (HANGAR RASH) TYPE INCIDENT.  (K)
